Arash Ghorbanalizadeh
آرش قربانعلی‌زاده خانقاه
+98 24 3315 5110
ghorbanalizadeh [at] iasbs.ac.ir
دانشکده ریاضی، اتاق 110

زمینه های تحقیقاتی مورد علاقه

تقریب: تقریب چندجمله ای ، تقریب توسط اپراتورهای خطی مثبت، مدول پیوستگی 

آنالیز هارمونیک:  سریهای فوریه، فضاهای تابعی، ;کرانداری عملگرهای انتگرالی; نامساویهای وزن دار.

دروس استاد

آنالیز حقیقی دو - برای دانشجویان دکتری مستقیم

آنالیز فوریه 1

نظریه تقریب 1

مقالات استاد

A Ghorbanalizadeh and P Górka, "Completeness and separability of the spaces of variable integrability and summability", Proceedings of the American Mathematical Society, 2, 2021

A. Ghorbanalizadeh and R.Roohi Seraji, "On the equivalence of the K-functional and the modulus of continuity on the periodic variable exponent Morrey spaces", Periodica Mathematica Hungarica , Vol. 80, 6, 2020, doi: https://doi.org/10.1007/s10998-019-00293-2

VS Guliyev and A Ghorbanalizadeh and Y Sawano, "Approximation by trigonometric polynomials in variable exponent Morrey spaces", Analysis and Mathematical Physics, Vol. 9, NO. 3, 9, 2019

Victor Burenkov, Arash Ghorbanalizadeh, Yoshihiro Sawano, "On the equivalence of the -functional and the modulus of continuity on the Morrey spaces", Journal of Approximation Theory, Vol. 248, 12, 2019, doi: https://doi.org/10.1016/j.jat.2019.105295

V Burenkov and A Ghorbanalizadeh and Y Sawano, "Uniform boundedness of Kantorovich operators in Morrey spaces", Positivity, Vol. 22, NO. 4, 2018

Arash Ghorbanalizadeh, "On the bivariate generalization of Bernstein-Fomin operators", PIMM, Vol. 44, NO. 2, 2018

Ramazan Akgün and Arash Ghorbanalizadeh , "Approximation by integral functions of finite degree in variable exponent Lebesgue spaces on the real axis", Turk J Math, Vol. 42, NO. 4, 2018

Arash Ghorbanalizadeh, "On the order of weighted approximation of unbounded functions by some generalizations of Gadjiev–Ibragimov operators", Journal of Applied Analysis, Vol. 20, NO. 1, 2014

Arash Ghorbanalizadeh and Yoshihiro Sawano, "Approximation in Banach space by linear positive operators", Positivity, Vol. 18, NO. 3, 2014

Akif Gadjiev and Oktay Duman and AM Ghorbanalizadeh, "Ideal Convergence of ", Journal of Function spaces and Applications, Vol. 2012, NO. 1, 1, 2012, doi: 178316

طراحی شده توسط مرکز کامپیوتر دانشگاه تحصیلات تکمیلی علوم پایه زنجان